# SDR ASOA20151212090

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 33,318 hours, 19,178 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0109A177
- Condition: Shorted
- Location: Cockpit
- Part time: 30,222 hours, 23,002 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EICAS WENT OUT ON DESCENT, ACCOMPANIED BY AN ELECTRICAL BURNING ODOR IN THE COCKPIT. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT, SWAPPED SCREENS AND PLACED THE DEFECTIVE SCREEN ON MEL 34-22-01, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE. ON 12/14/15 MAINTENANCE R & R THE AFFECTED DISPLAY UNIT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
